Katedra Funkcji Rzeczywistych - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1982] [1981] [1979] [1977] [1976] [1974]
1-6 z 6.

1997

5.
Wojciech Kucharz, J.Bochnak,M.Buchner
Equivalence of analytic and rational functions, ANN. POLON. MATH. 66 (1997), 37–42
4.
A proof of the criterion for multiplicity one, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 247--249
3.
Flat morphisms between regular varieties, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 243--246
2.
Wiesław Pawłucki, K.Kurdyka
Subanalytic version of Whitney's extension theorem, STUDIA MATH. 124 (1997), no. 3, 269--280